# SDR DHL2003805010

- Difficulty date: May 28, 2003
- Submitted: May 30, 2003
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 2611 · Smoke Detection
- Part: Lamp
- Condition: Burned Out
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 3 SMOKE DETECTOR WON'T TEST.  REMOVED AND REPLACED NR 5 SMOKE DETECTOR TEST LAMP AS NEEDED PER SMM 26-15-00.
